# SDR AALA201607189033

- Difficulty date: July 5, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR CUT OUT LOWER CENTER SEAL REST BETWEEN FRAMES 85 AND 86 AT -Y1240.   REPLACED SEAL REST IAW SRM 51-40-02 51-41-01 & DRAWING 170-65480-445.
